# SDR SWIA201642851

- Difficulty date: November 22, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 32,838 hours, 27,100 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Crushed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO THE FIELD WITH A GEAR DISAGREE.  REPLACED THE CRUSHED PROXIMITY SENSOR BRACKET,   ADJUSTED THE SENSOR AND SWUNG GEAR, OPS GOOD.
